# SDR SWAA2013080118732

- Difficulty date: July 3, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6972964
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT STATION 357, RBL 3.  R&R DOUBLER IAW SRM & DRAWING.
